On Ramanujan’s modular equations of degree 35

Vasuki, K. R. and Sharath, G. (2012) On Ramanujan’s modular equations of degree 35. Journal of Mathematical Analysis and Applications, 396 (1). 13 - 20. ISSN 0022-247X

[img] Text (Full Text)
On Ramanujan's Modular Equations of Degree 35.pdf - Published Version
Restricted to Registered users only

Download (229kB) | Request a copy
Official URL: https://doi.org/10.1016/j.jmaa.2012.05.081


In this paper, we give an alternative proof of four of Ramanujan’s modular equations of degree 35, which have been proved by B.C. Berndt using the theory of modular forms. Our proofs involve only the identities stated by Ramanujan.

Item Type: Article
Uncontrolled Keywords: Theta functions, Modular equations
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: C Swapna Library Assistant
Date Deposited: 08 Aug 2019 05:50
Last Modified: 08 Aug 2019 05:50
URI: http://eprints.uni-mysore.ac.in/id/eprint/6229

Actions (login required)

View Item View Item